Title: Rational Runge-Kutta Methods for Solving Systems of Ordinary Differential Equations
Authors: Wambecq, Albert # ×
Issue Date: 1978
Publisher: Springer, Vienna
Series Title: Computing vol:20 pages:333-342
ISSN: 0010-485X
Publication status: published
KU Leuven publication type: IT
Appears in Collections:NUMA, Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science